Involve: A Journal of Mathematics
- Volume 9, Number 2 (2016), 281-292.
Harnack's inequality for second order linear ordinary differential inequalities
We prove a Harnack-type inequality for nonnegative solutions of second order ordinary differential inequalities. Maximum principles are the main tools used, and to make the paper self-contained, we provide alternative proofs to those available in the literature.
Involve, Volume 9, Number 2 (2016), 281-292.
Received: 28 October 2014
Revised: 26 February 2015
Accepted: 4 March 2015
First available in Project Euclid: 22 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34C11: Growth, boundedness
Mohammed, Ahmed; Turner, Hannah. Harnack's inequality for second order linear ordinary differential inequalities. Involve 9 (2016), no. 2, 281--292. doi:10.2140/involve.2016.9.281. https://projecteuclid.org/euclid.involve/1511371000